View Single Post
  #1  
Old 03-03-10, 01:43 AM
BMH2011 BMH2011 is offline
Newbie
 

Join Date: Mar 2010
Location: Pennsylvania
Posts: 1
Thanks: 0
Thanked 1 Time in 1 Post
BMH2011 is on a distinguished road
Barr generic adderall xr causing swelling?

I was switched from the brand adderall xr to the generic (barr) xr in may. Not long afteri noticed swelling in my ankles (however I attributed it to being on vacation and horrible shoes). after the vacation it continued (some days better then others). In october it started to get worse -- arms and face swelling occasionally with continued leg swelling. I noticed that after eating a meal containing salt would increase the puffiness. I've had bloodwork done and everything is normal. I literally gain 3-4 in day/day depending on if I eat anything with salt. I know the generic contains saccharin sodium (brand does not). I am 23 years old and I do not have any other health conditions. I eat very healthy so I'm thinking maybe an adderall link. Has anyone experienced this?? Any input would be sooo appreciated.
Reply With Quote
The Following User Says Thank You to BMH2011 For This Useful Post:
Roxx1980 (06-30-17)